Document Detail


Multicentric reticulohistiocytosis in a patient with malignant melanoma: a response to cyclophosphamide and a unique cutaneous feature.
MedLine Citation:
PMID:  2369421     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
We describe a patient with multicentric reticulohistiocytosis and a history of malignant melanoma. His widely disseminated disease did not affect the site of surgical removal of the malignant melanoma nor the donor site of a skin graft. The multicentric reticulohistiocytosis progressed while the patient was taking nonsteroidal antiinflammatory agents, but showed significant response during a 10-month course of cyclophosphamide. While he was taking the cyclophosphamide, however, his melanoma recurred, and the patient subsequently died.
Authors:
J G Kenik; F Fok; C J Huerter; J A Hurley; J F Stanosheck
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Arthritis and rheumatism     Volume:  33     ISSN:  0004-3591     ISO Abbreviation:  Arthritis Rheum.     Publication Date:  1990 Jul 
Date Detail:
Created Date:  1990-08-13     Completed Date:  1990-08-13     Revised Date:  2004-11-17    
Medline Journal Info:
Nlm Unique ID:  0370605     Medline TA:  Arthritis Rheum     Country:  UNITED STATES    
Other Details:
Languages:  eng     Pagination:  1047-51     Citation Subset:  AIM; IM    
Affiliation:
Department of Internal Medicie, Creighton University School of Medicine, Omaha, Nebraska 68131.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Cyclophosphamide / therapeutic use*
Histiocytosis / complications,  drug therapy,  pathology*
Humans
Male
Melanoma / complications*
Middle Aged
Reticulocytes / pathology*
Skin Neoplasms / complications*
Chemical
Reg. No./Substance:
50-18-0/Cyclophosphamide

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Evaluation of the 1987 revised criteria for rheumatoid arthritis in a cohort of newly diagnosed fema...
Next Document:  Association of L-tryptophan and an illness resembling eosinophilic fasciitis. Clinical and histopath...